# SDR USAA990731

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Part time: 45,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING RON, FOUND 8 SQUARE INCH OF CORROSION ON FLOORBEAM AT STATION 1016 AND BL 0.  SPLICED NEW SECTION OF BEAM PER SRM 53-10-9 FIG 2.  (M)
